On PC-parallel and
PC-recurrent product spaces
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_17,
author = {Pu\v{s}i\'c Nevena},
title = {On {PC-parallel} and
{PC-recurrent} product spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {209-221},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_17/}
}
Pušić Nevena. On PC-parallel and PC-recurrent product spaces. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_17/